Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 189, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Aug 9, 2012, 5:08 PM EDT for Coshocton County, Muskingum County, Ohio. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2012, 5:08 PM EDT (21:08 UTC)
- Expired
- Aug 9, 2012, 6:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Coshocton County, OH, Muskingum County, OH
The radar
The Cleveland radar (KCLE), 157 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 4:41 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 946 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
288
WUUS51 KPBZ 092108
SVRPBZ
OHC031-119-092200-
/O.NEW.KPBZ.SV.W.0189.120809T2108Z-120809T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
508 PM EDT THU AUG 9 2012
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL COSHOCTON COUNTY IN EAST CENTRAL OHIO...
NORTHERN MUSKINGUM COUNTY IN EAST CENTRAL OHIO...
* UNTIL 600 PM EDT
* AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
WEST OF DILLON STATE PARK...MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DILLON STATE PARK... DRAKE... CONESVILLE...
ADAMSVILLE...
THIS WILL IMPACT THE FOLLOWING HIGHWAY...
I-70 IN OHIO BETWEEN MILE MARKERS 143 AND 163.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
DIME SIZED HAIL HAS ALREADY BEEN REPORTED WITH THIS STORM IN
LICKING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE NOW TO PROTECT
LIFE AND PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
&&
LAT...LON 3996 8223 3996 8220 4014 8220 4022 8187
3998 8179 3993 8224 3995 8224
TIME...MOT...LOC 2109Z 256DEG 15KT 4003 8223
$$2 follow-up statements
654
WWUS51 KPBZ 092130
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
530 PM EDT THU AUG 9 2012
OHC031-119-092200-
/O.CON.KPBZ.SV.W.0189.000000T0000Z-120809T2200Z/
COSHOCTON OH-MUSKINGUM OH-
530 PM EDT THU AUG 9 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR MUSKINGUM AND COSHOCTON COUNTIES...
AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR DILLON STATE PARK...MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DILLON STATE PARK... DRAKE... NORWICH...
CONESVILLE... ADAMSVILLE...
THIS WILL IMPACT THE FOLLOWING HIGHWAY...
I-70 IN OHIO BETWEEN MILE MARKERS 143 AND 163.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 3996 8223 3996 8220 4014 8220 4022 8187
3998 8179 3993 8224 3995 8224
TIME...MOT...LOC 2130Z 256DEG 15KT 4005 8212
$$327
WWUS51 KPBZ 092156
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
556 PM EDT THU AUG 9 2012
OHC031-119-092206-
/O.EXP.KPBZ.SV.W.0189.000000T0000Z-120809T2200Z/
COSHOCTON OH-MUSKINGUM OH-
556 PM EDT THU AUG 9 2012
...THE SEVERE THUNDERSTORM WARNING FOR MUSKINGUM AND COSHOCTON
COUNTIES EXPIRES AT 600 PM EDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND WILL BE OUT OF THE WARNED AREA SHORTLY. THE STORM NO
LONGER POSES A SEVERE WEATHER THREAT...AND THE SEVERE THUNDERSTORM
WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...IT OR OTHER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND SMALL HAIL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 3996 8223 3996 8220 4014 8220 4022 8187
3998 8179 3993 8224 3995 8224
TIME...MOT...LOC 2156Z 256DEG 15KT 4008 8198
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 5:06 PM EDT, 2 minutes earlier.
Area forecast discussion, Aug 9, 5:06 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 506 PM EDT THU AUG 9 2012 .SYNOPSIS... A COLD FRONT IS EXPECTED TO BRING SOME MUCH NEEDED WIDESPREAD RAIN TONIGHT AND TOMORROW...AS WELL AS COOLER TEMPERATURES FOR THE START OF THE WEEKEND. && .NEAR TERM /THROUGH FRIDAY/... ATMOSPHERE OVER THE UPPER OHIO VALLEY REGION HAS DESTABILIZED SUFFICIENTLY IN ADVANCE OF SHORTWAVE AND SURFACE CDFNT FOR THE STORM PREDICTION CENTER TO ISSUE A SEVERE THUNDERSTORM WATCH FOR MUCH OF THE AREA. THAT WATCH IS MUCH DEPENDANT ON DIURNAL SUPPORT OF THE INSTABILITY FIELD AND WILL BE IN EFFECT UNTIL A COUPLE HOURS AFTER SUNSET. BY FRIDAY...LOW PRESSURE IS PROJECTED TO BE OVER LAKE ERIE AND IS PROGGED TO SIMPLY DRIFT TO THE NORTH THROUGH THE DAY AS COLD FRONT COMPLETES A SHIFT TOWARD EASTERN ZONES OF THE AREA. SPC HAS THUS KEPT THE EASTERN HALF OF THE FORECAST AREA IN A SLIGHT RISK FOR SEVERE WEATHER ON FRIDAY...WITH ADEQUATE INSTABILITY/SHEAR CURRENTLY FORECAST. THESE VALUES WILL BE HIGHLY DEPENDENT ON JUST HOW QUICKLY THE FRONT MOVES THROUGH. AT THIS TIME...APPEARS THAT IF THE FRONT MOVES THROUGH BY LATE MORNING OR EARLY AFTERNOON...THERE MAY NOT BE ENOUGH INSTABILITY FOR STORMS TO GO SEVERE. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... CONTINUE A HIGH PROBABILITY OF MEASURABLE RAINFALL FRIDAY NIGHT AS A -4 TO -5 STANDARD DEVIATION UPPER LEVEL LOW PRESSURE TRACKS ACROSS THE LOWER GREAT LAKES. AS THE SYSTEM TRUDGES EAST...IT DOES WEAKEN...BUT STILL POSES A LOT OF UNCERTAINTY WITH THE SKY FORECAST THROUGH SATURDAY. TRIPLE POINT /OCCLUSION/ CROSSES DURING THE OVERNIGHT HOURS FRIDAY NIGHT...WHICH WILL BRING LESS THAN QUARTER OF AN INCH OF RAIN. AS THE CYCLONE WOBBLES NNE...ANALYSIS OF LAYER GRIDDED RH FIELDS BELOW H7 POINT TO OVC CONDITIONS ALONG AND N OF I-76 TO PHD SAT. LOCATIONS S AND SE SHOULD SEE A DECENT AMOUNT OF SUNSHINE GIVEN THEY RESIDE BENEATH THE DRY CONVEYOR BELT. CONFIDENCE HAS INCREASED TO FURTHER RAISE THE PROBABILITY OF PCPN AND SKY COVER FRI NGT. WITH THE CLOUDS AND WET WEATHER...COMMUNITIES N OF I-80 MAY NOT GET OUT OF THE 60S SAT. DECREASING CLOUDS WILL BE THE TREND N OF PIT SAT NGT...WHILE THE BALANCE OF THE AREA STAYS PCLDY. SW FLOW USHERS IN A WARMER SUN AFTN. H8 TEMPS CLIMB TO 15C COUPLED WITH A MIXING LAYER OF NEARLY 4-5 KFT TEMPERATURES SHOULD COME CLOSE TO 80F. A BLEND OF HPCGUIDE AND MOSGUIDE BIAS CORRECTED GRIDDED DATA WAS USED FOR TEMPS. && .LONG TERM /MONDAY THROUGH THURSDAY/... HIGHLIGHTS: - NO BIG SYSTEMS - NORMAL TEMPERATURES ZONAL FLOW ALOFT FOR MUCH OF THE EXTENDED FORECAST. THE MAIN SYSTEM WHICH WILL BRING RAINFALL TO A LARGE PART OF THE AREA IS FORECAST TO CROSS THE SECOND HALF OF TUESDAY. DEPENDING ON WHAT TIME THE FRONT TRAVERSES...IT COULD MEAN A THREAT OF STRONG STORMS GIVEN SUFFICIENT MID LEVEL WINDS AND COOLING ALOFT. DRY WEATHER IS PREDICTED THE NEXT TWO DAYS UNDER NW FLOW. ECMWF IS STRONGER WITH A H5 CYCLONE DROPPING THRU NEW ENGLAND THAN GFS...BUT EITHER WAY WE SHOULD RESIDE FAR ENOUGH SW THAT IT WILL NOT IMPACT OUR WEATHER. BOTH LONG RANGE OPERATIONAL MODELS AND THEIR RESPECTIVE ENSEMBLE MEANS ILLUSTRATE A BUILDING ANTICYCLONE INTO THE OHIO VALLEY LATE IN THE PERIOD...WHICH WOULD BRING TEMPS BACK ABOVE NORMAL NEXT THURSDAY INTO THE WEEKEND. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... FAIRLY WIDESPREAD TSRA DVLPMNT IS EXPECTED THROUGH THE EVE AS AN UPR SHRTWV/SFC CDFNT MOVE OVR THE REGION. RESTRICTIONS TO IFR AND TAF AMENDMENTS FOR SVR SHOULD THUS BE ANTICIPATED. DEEP MOIST CONVECTION IS EXPECTED TO DIMINISH OVRNGT...BUT MOIST BOUNDARY LAYER AND RESIDUAL SHRA IS LIKELY TO CONTINUE IFR RESTRICTION POTENTIAL THROUGH THE NIGHT. .OUTLOOK...FRIDAY THROUGH MONDAY... RESTRICTIONS CAN BE EXPECTED IN WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGH FRIDAY. MORE ISOLATED COVERAGE IS ANTICIPATED ON SATURDAY AND SUNDAY AND MONDAY SHOULD SEE A RETURN TO VFR CONDITIONS. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. && 15
Hazardous weather outlook, Aug 9, 4:35 AM EDT, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 435 AM EDT THU AUG 9 2012 MDZ001-PAZ016-022-023-073>076-WVZ021>023-041-100845- GARRETT-JEFFERSON PA-ARMSTRONG-INDIANA-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARION-MONONGALIA-PRESTON- TUCKER- 435 AM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SLIGHT RISK FOR SEVERE THUNDERSTORMS FRIDAY. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>015-020-021-029- 031-WVZ001>004-012-100845- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-WASHINGTON-GREENE-HANCOCK- BROOKE-OHIO-MARSHALL-WETZEL- 435 AM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Aug 9, 2:24 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
224 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL FAIRMONT 39.48N 80.14W
08/09/2012 M0.75 INCH MARION WV MEDIA
&&
EVENT NUMBER PBZ1200949
RGLocal storm report, Aug 9, 3:03 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
303 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM TSTM WND DMG 3 E BRUCETON MILLS 39.66N 79.58W
08/09/2012 PRESTON WV DEPT OF HIGHWAYS
ONE TREE DOWN
&&
EVENT NUMBER PBZ1200950
RGSpecial weather statement, Aug 9, 3:48 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
348 PM EDT THU AUG 9 2012
MDZ001-WVZ023-041-092045-
GARRETT MD-PRESTON WV-TUCKER WV-
348 PM EDT THU AUG 9 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TUCKER...PRESTON
AND WEST CENTRAL GARRETT COUNTIES...
AT 345 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
HANNAHSVILLE...MOVING NORTH AT 25 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. IN ADDITION...HEAVY DOWNPOURS WILL REDUCE VISIBILITIES AND
MAY CAUSE PONDING IN LOW LYING AREAS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
SAINT GEORGE... HANNAHSVILLE... FELLOWSVILLE...
ROWLESBURG... TUNNELTON... KINGWOOD...
TERRA ALTA... VALLEY POINT... LAUREL RUN...
HAZELTON... CRANESVILLE... CLIFTON MILLS...
THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
I-68 IN WEST VIRGINIA BETWEEN MILE MARKERS 17 AND 32.
I-68 IN MARYLAND BETWEEN MILE MARKERS 1 AND 4.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 3918 7983 3923 7981 3923 7983 3925 7986
3929 7988 3971 7974 3968 7938 3914 7969
34Special weather statement, Aug 9, 3:49 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
349 PM EDT THU AUG 9 2012
PAZ076-092030-
FAYETTE RIDGES PA-
349 PM EDT THU AUG 9 2012
...A STRONG THUNDERSTORM WILL AFFECT EASTERN FAYETTE COUNTY...
AT 345 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
OHIOPYLE...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
OHIOPYLE... SEVEN SPRINGS...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 3988 7940 3985 7941 3983 7938 3979 7944
3989 7966 3994 7964 3998 7958 4014 7948
4008 7937 4004 7934 4005 7931 4004 7929Local storm report, Aug 9, 4:22 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
422 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL NEWBURG 39.41N 79.82W
08/09/2012 M0.88 INCH PRESTON WV PUBLIC
&&
CORRECTED EVENT...REMARKS
EVENT NUMBER PBZ1200951
RGSpecial weather statement, Aug 9, 4:27 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
427 PM EDT THU AUG 9 2012
OHZ048-057-092115-
COSHOCTON OH-MUSKINGUM OH-
427 PM EDT THU AUG 9 2012
...A STRONG THUNDERSTORM WILL AFFECT COSHOCTON AND NORTHWESTERN
MUSKINGUM COUNTIES...
AT 424 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF COOPERDALE...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
COOPERDALE... WARSAW... COSHOCTON...
CONESVILLE... BLISSFIELD...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4041 8197 4018 8169 4008 8217 4012 8220
4023 8219 4024 8221The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 4:27 PM EDT | Special Weather Statement | PBZ | Coshocton | 48 min |
| Aug 9, 5:13 PM EDT | Special Weather Statement | PBZ | Columbiana | 32 min |
| Aug 9, 5:46 PM EDT | Special Weather Statement | PBZ | Columbiana | 44 min |
| Aug 9, 5:57 PM EDT | Special Weather Statement | PBZ | Muskingum | 33 min |
| Aug 9, 6:05 PM EDT | Severe Thunderstorm Warning | PBZ | Guernsey, Muskingum | 55 min |
| Aug 9, 6:05 PM EDT | Severe Thunderstorm Warning | PBZ | Guernsey, Muskingum, Noble | 40 min |
| Aug 9, 6:43 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana | 32 min |
| Aug 9, 6:48 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Guernsey, Harrison, Tuscarawas | 42 min |
| Aug 9, 7:34 PM EDT | Special Weather Statement | PBZ | Harrison, Jefferson | 26 min |
| Aug 9, 7:55 PM EDT | Special Weather Statement | PBZ | Belmont | 35 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.